GERD Home > Aciphex Overdose
As with most medications, it is probably possible to take too much Aciphex. There have been no reported cases of a very large overdose in humans; the modest overdoses that have been reported caused no symptoms. In animals that were given Aciphex overdoses, symptoms included seizures, shakiness, decreased activity, and other problems.
Can You Take Too Much Aciphex?Aciphex® (rabeprazole) is a prescription medication used to treat several conditions related to the esophagus, stomach, and intestines. It is part of a class of drugs known as proton pump inhibitors (PPIs).
The effects of an Aciphex overdose are largely unknown, but they would likely vary, depending on a number of factors, including how much of the drug was taken and whether it was taken with any other medicines, alcohol, street drugs, or a combination of these.
If you happen to overdose on Aciphex, seek immediate medical attention.
Symptoms of an Aciphex OverdoseNo cases of very large overdoses with Aciphex have been reported. In cases of modest overdoses, no symptoms were seen.
When very large doses of Aciphex were given to animals, the following symptoms occurred: